# SDR USAA951009

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 2 INCHES AT STATION 294.5 LBL 20 INCHES.  CUT OUT CORROSION AND INSTALLED DOUBLER AND FILLER.  REPAIRED PER SRM 53-10-51.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
